# SDR CALA2013100791770

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 93,088 hours, 14,633 cycles
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Damaged
- Location: Mlg Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PRESSURE AT ZERO DURING COCKPIT PREFLIGHT CHECK.  R & R HYDRAULIC BRAKE LINE FROM BRAKE METERING VALVE & THE AUTO BREAK SHUTTLE VALVE.  LEAK CHECKED GOOD.  BREAK PSI GOOD.  HYD BRAKE ACC READS 0 PSI.
